# SDR FDEA201203281167

- Difficulty date: March 28, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 4,840 hours, 633 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT PLAN WAS LOADED VIA UPLINK.  FLIGHT PLAN WAS CHECKED IN CAPTAINS PREFIGHT ON PLAN PAGE FOR PROPER SEQUENCING AND VERIFIED WITH F/O THROUGH CFM PROCEDURES.  WHEN ACFT WAS AT FL340 APPROACHING N45/W160, WHEN ACFT SEQUENCE POINT, NEXT POINT WAS N43/W150, ACFT WENT INTO RT 25 DEG BANK AND COURSE REFERENCE INDICATOR SHOWED 57L OF TRACK, MAGENTA LINE WAS STILL SHOWN WITH ACTIVE WAYPOINT N41/W140, USING CLASS 2 NAV PROCEDURES, NO PROBLEMS SHOWN IN FLIGHT PLAN.  CHECKED WITH GOC TO VERIFY  WAYPOINT LOAD. NO PROBLEMS IN FLIGHT PLAN.  FOUND MX MESSAGES 22-29240, 22-29320, 22-29310, 22-29134, 22-29133, AND 22-  29126.  PERFORMED FAULT ISOLATION FOR EA MX MESSAGE THRU THE MAT AND EACH MESSAGE SHOWED NOT ACTIVE OR NOT AT ALL.  THE FIM 22-31-00-2 FAULTS WERE INTERMITTENT.  PERFORMED FLIGHT MANAGEMENT COMPUTER SYS ADJUSTMENT AND TEST IN REF TO AMM 34-61-00-5.  NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
